# SDR SWAA2024060774939

- Difficulty date: April 15, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 38,855 hours, 18,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660U3
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BETWEEN 947.15-967 LEFT OF CENTER LINE 24 INCHES IS CORRODED.  CORROSION EVALUATION AND REPLACEMENT OF FLOOR SUPPORT AT STA 947.5-967 LBL 24 WILL BE ACCOMPLISHED ON CURRENT CUSTOMER CARD TTG8Q00SRQT9; REMOVED INTERCOSTAL AT AFT CABIN BS  947.5-967 LBL 24 PER SRM 51-40-02-0G-0 AND ACQUIRED NEW INTERCOSTAL PER AIPC 53-42-51-25B. INSTALLATION OF INTERCOASTAL WILL BE ACCOMPLISHED ON CUSTOMER CARD TTG8Q00SRRMT STEP 13.
